# SDR 7AHR20120914001

- Difficulty date: September 14, 2012
- Submitted: September 14, 2012
- Operation: General aviation
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,229 hours, 34,260 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Part number: 39361901AND2
- Condition: Corroded
- Location: Girt Bar
- Part time: 41,229 hours, 34,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR, FORWARD AND AFT GIRT BAR MOUNTING BRACKETS ARE CORRODED. REMOVED CORROSION FROM THE R1 DOOR FORWARD AND AFT GIRT BAR MOUNTING BRACKET.  AFTER EVALUATION IT WAS DETERMIND THE CORROSION ON THE BRACKETS WAS OUT OF LIMITS. REPLACED THE FORWARD AND AFT GIRT BAR FITTINGS IAW SRM 51-10-4.
